MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS OCT; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS OCT; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 19500-56
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a patient underwent revision surgery to have an occipital plate that loosened from the construct removed.Spinal fusion had been achieved; therefore, replacement hardware was not needed.
 
Additional Manufacturer Narrative
The implant did not return for evaluation.The original surgery date is unknown.Radiograph images were not provided.The report could not be confirmed.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.The root cause could not be determined.Labeling review: "postoperative management: postoperative management by the surgeon, including instruction and warning and compliance by the patient, of the following is essential: patient should be informed and compliant with the purpose and limitations of the implant devices.The surgeon should instruct the patient regarding amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and/or breakage of the implant devices, as well as an undesired surgical result are possible consequences of any type of early or excessive weight bearing, vibratory motion, fall, jolts or other movements preventing proper healing and/or fusion development.".

Brand Name
INVICTUS OCT
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key18114682
Report Number2027467-2023-00077
Device Sequence Number7609525
Product Code NKG
UDI-Device Identifier00190376350042
UDI-Public(01)00190376350042
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203125
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19500-56
Device Catalogue Number19500-56
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale